MAUDE Adverse Event Report: AUTOSOFT 90¿; INSET II 60/6 GREY

AUTOSOFT 90¿; INSET II 60/6 GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that he had issues with the pump, which started around (b)(6) 2019 as he was not getting insulin properly.His blood glucose level was not responding or being controlled, unless he gave himself a manual injection.The patient's highest blood glucose level was reported to be 750 mg/dl.At times, he changed his temporary basal rate from 50%/50% to 100% to resolve his high blood glucose level issue.On the same day, the patient went into diabetic ketoacidosis and was admitted to the hospital.The patient himself did not observe the cannula but his team of doctors stated that it was bent, which was the suspected cause of his high blood glucose level.As corrective treatment, the patient was put on insulin drip and the pump was removed from him, which resolved the issue.However, he stated that because of diabetic ketoacidosis, he had a heart attack and had to have stents put in his heart.The infusion set had been in use for less than three days.On (b)(6) 2019, the patient was released from the hospital.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information was available.

Brand Name
AUTOSOFT 90¿
Common Device Name
INSET II 60/6 GREY
MDR Report Key8806452
Report Number3003442380-2019-01618
Device Sequence Number327426
Product Code FPA
UDI-Device Identifier05705244014992
UDI-Public05705244014992
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date07/19/2019
Patient Sequence Number1